# SDR UALA2010081803037

- Difficulty date: August 16, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 79,000 hours, 12,815 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 112
- Condition: Faulty
- Location: Nr 2 Bleed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE BLEED LGT & RT ENG HPSOV EICAS MSG WITH ENG BLEED SW ON & ENG RUNNING. CONTROLLER FOUND FAULTY. NEW CONTROLLER INSTALLED. OPS CHECK GOOD.
